# SDR KCSA061401

- Difficulty date: October 6, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 103,889 hours, 19,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LT EMERGENCY LIGHT IS INOP.
